# SDR UALA2009072302188

- Difficulty date: July 21, 2009
- Submitted: July 27, 2009
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 79,619 hours, 9,725 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Reveal
- Condition: Damaged
- Location: L1 Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED UPPER FRAME REVEAL AT STA 434 DOOR 1L CUTOUT.  MAJOR REPAIR ACCOMPLISHED.  DRILLED AND FIT REVEAL.  NEEDS TO BE PRIMED AND FINAL INSTALLATION.  PICKED UP HOLES STARTED PARTIAL INSTALLATION NEED SKIN FOR FINAL HOLE LOCATION AND INSTALLATION.  COMPLETED INSTALLATION OF DOOR 1L REVEAL.
